# SDR FDEA201605311763

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N53161
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1720, LBL 65 - RBL 65, DECK PLATE ATTACHED CHORD ANGLE, FOUND HOLE ELONGATED AFTER DECK PLATE REMOVAL.  CABIN, STA 1720, LBL 65-RBL 65 DECK PLATE ATTACHED CHORD ANGLE WITH ELONGATED HOLE REMOVED IAW SRM 51-40-02, REV 117.  NEW CHORD ANGLE INSTALLED IAW DWG 146N5300, SHT 44, REV AND 146N5300, SHT 23, REV K.  REPAIR CLASSIFIED AS MAJOR.
